MAUDE Adverse Event Report: MEDTRONIC MINIMED MEDTRONIC GUARDIAN SENSOR (3); SENSOR, GLUCOSE, INVASIVE

MEDTRONIC MINIMED MEDTRONIC GUARDIAN SENSOR (3); SENSOR, GLUCOSE, INVASIVE
Model Number MMT-7020A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
This is the second sensor that i had to replace today (medtronic guardian sensor (3)).During calibration, sensor was reading 72 actual blood sugar was 111.Sensor was reading between 60-72 for 2 hours.I have contacted medtronic several time because i believe that there is an issue with lot hg50luf.I have three boxes of this same lot number, three sensor of the first box failed and now 2 sensors of the second box.I am sending the sensor where the clear plastic part did not separate from the tap back to medtronic as well as the remaining two sensors in the box.Fda safety report id# (b)(4).

Brand Name
MEDTRONIC GUARDIAN SENSOR (3)
Common Device Name
SENSOR, GLUCOSE, INVASIVE
Manufacturer (Section D)
MEDTRONIC MINIMED
MDR Report Key11505326
Report NumberMW5100023
Device Sequence Number3829414
Product Code MDS
UDI-Device Identifier20763000337005
UDI-Public20763000337005
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/14/2021
5 Devices were Involved in the Event: 1   2   3   4   5  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2022
Device Model NumberMMT-7020A
Device Lot NumberHG50LUF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2021
Patient Sequence Number1
Patient Age53 YR
Patient Weight86